# SDR AALA202404260585

- Difficulty date: April 21, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D9251650700095
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED IN THE AVIONICS COMPARTMENT RACK 80VU PER EA 351104 THE  LEFT HAND UPPER FITTING NEEDS TO BE REPLACED FR 23 AND FR 24 AT S32L AND +Y1263. REPLACED FITTING PER EA 351104.
